A New Method for Ranking Exponential Pentagon Fuzzy Numbers with Using Assignment Problem
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 111 | Views: 390

Research Paper | Mathematics | India | Volume 4 Issue 5, May 2015 | Popularity: 6.6 / 10


     

A New Method for Ranking Exponential Pentagon Fuzzy Numbers with Using Assignment Problem

Dr. S. Chandrasekaran, G. Kokila, Junu Saju


Abstract: In this paper, we present a method for ranking of two exponential pentagon numbers. In this study a new cardinality between exponential fuzzy numbers is proposed cardinality in this relatively simple and easier in computation and ranks various types of exponential fuzzy numbers. For this results of the proposed approach to calculate Hungarian Assignment problems.


Keywords: Exponential fuzzy numbers ranking method


Edition: Volume 4 Issue 5, May 2015


Pages: 2159 - 2161



Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Dr. S. Chandrasekaran, G. Kokila, Junu Saju, "A New Method for Ranking Exponential Pentagon Fuzzy Numbers with Using Assignment Problem", International Journal of Science and Research (IJSR), Volume 4 Issue 5, May 2015, pp. 2159-2161, https://www.ijsr.net/getabstract.php?paperid=SUB154436, DOI: https://www.doi.org/10.21275/SUB154436

Top